Actifed Tablets 12 Pack

Actifed Tablets 12 Pack

Description

Actifed Tablets have a dual action to treat nasal congestion as well as drying up a runny nose.

Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

  • Unblocks sinuses
  • Dries runny noses
  • Unblocks stuffy noses
  • Clears catarrh

How to use: Adults and children over 12 years: One tablet every 4-6 hour up to 4 times a day.

Ingredients: Each tablet contains: 2.5mg Triprolidine Hydrochloride and 60mg Pseudoephedrine Hydrochloride. Other ingredients: Lactose Monohydrate, Maize starch, Povidone, Magnesium stearate (E572).

7.79

9 in stock

We aim to pick and pack and ship all orders within 24 hours, however in some cases (e.g. weekends or large order volumes) there may be a delay on shipping times.

If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact within 28 days of purchase.

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.